<  Back to the Polytechnique Montréal portal

Suboptimal Design of Regulators for Jump Linear System With Time-Multiplied Quadratic Cost

El-Kébir Boukas and Z. K. Liu

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27591/
Journal Title: IEEE Transactions on Automatic Control (vol. 46, no. 1)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/9.898705
Official URL: https://doi.org/10.1109/9.898705
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Boukas, E.-K., & Liu, Z. K. (2001). Suboptimal Design of Regulators for Jump Linear System With Time-Multiplied Quadratic Cost. IEEE Transactions on Automatic Control, 46(1), 131-136. https://doi.org/10.1109/9.898705

Statistics

Dimensions

Repository Staff Only

View Item View Item